Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006 (2006), Article ID 46287, 14 pages
http://dx.doi.org/10.1155/JAMSA/2006/46287

A positive solution for singular discrete boundary value problems with sign-changing nonlinearities

1Department of Applied Mathematics, College of Sciences, Hohai University, Nanjing 210098, China
2Department of Mathematics, Faculty of Science, National University of Ireland, Galway, University Road, Galway, Ireland
3Department of Mathematical Sciences, College of Science, Florida Institute of Technology, Melbourne, FL 32901-6975, USA

Received 17 February 2005; Revised 1 March 2005; Accepted 2 March 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haishen Lü, Donal O'regan, and Ravi P. Agarwal, “A positive solution for singular discrete boundary value problems with sign-changing nonlinearities,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 46287, 14 pages, 2006. doi:10.1155/JAMSA/2006/46287